geriwood

Member since 2/21/2012

Activity

  • 6 total posts
  • 6 comments

Recent comments from geriwood

My eyelashes looked wonderful also. I even asked my eye Dr about using Latisse but my eyes were itchy. She said they looked fine and never thought anything more about it. Well I ended up in the hospital for 3 days on an IV drip for... READ COMMENT

I am so glad you contacted the Dr you got the Latissse from. I really believe it is the cause of these problems and they need to know. I also contacted my Dr and they had no idea about my problems with hedaches and neck pain. I told... READ COMMENT

RAM, Please take time and call the FDA. They sent me paper work to fill out. They informed me that latisse can cause headaches, that is a side affect of the med. But never did I think it would get this bad. I suffered the same ear... READ COMMENT

RAM41, I know exactly what you are going through. I will never use Latisse again. I did call the FDA and the Dr who gave me Latisse. I informed them they really need to ask their patients about headaches and other problems before... READ COMMENT

Well, my headaches are finally calming down. They are still there just not a 5 on a scale of 1-5. My Dr gave me injectable Imitrex and something for dizzeness. I can't beleive what I have been through this last year. I have not used... READ COMMENT